# SDR UPS97825302

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 21L AT FS 1740 IS CRACKED.  REMOVED DAMGED LONGERON SECTION AND FABBED NEW ONE IAW DC8 SRM 53-2-2.  SPLICES FABBED IAW DC8 SRM 53-2-2.  ALODINED AND PRIMED IAW DC8 SRM  51-1-8, INSTALLED LONG AND SPLICES IAW DC8 SRM 51-1-20D.
